# SDR 96ZZZX1509

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2009D
- Make and model: Beech C 23
- Aircraft serial: M2053
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strut
- Condition: Corroded
- Location: Cabane
- Part time: 3,175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF CABANE STRUTS CORRODED DUE TO WINDSHIELD LEAKING.  THIS PART IS VERY HARD TO SEE UNLESS GLARE SHIELD AND WINDSHIELD ARE REMOVED.  CORROSION FOUND DURING WINDSHIELD REPLACEMENT.  RUST WAS NEARLY THROUGH METAL WALL OF STRUT.  SUBMITTER STATED SINCE THIS PART IS NOT CLEARLY VISIBLE, AN AD IS PERHAPS IN ORDER AS THIS IS STRUCTURE.
